# SDR GTIA2021102536067

- Difficulty date: October 23, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 39,921 hours, 14,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE OPC OF EPSU, FOUND BATTERY OF THE EPSU (11WL, 12WL) INOPERATIVE. SDR REQUIRED.-VERIFIED NR # 5001108051-0010, REPLACED EPSU I.A.W AMM 33-51-38-000/400-001-A REV. 70. SDR CREATED.
